# SDR IPXA2025030365863

- Difficulty date: February 4, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 93,449 hours, 21,525 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Mount
- Part number: NRC6753503L
- Part serial: 079
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF HINGE 8 L/H O/B FLAP I/B AFT HINGE FOUND CORROSION ON MOUNTING HILES. FABRICATED REPLACEMENT BUSHING PER SR11570051 & MD-11-57-077 WITH FOLLOWING PROVISIONS: FABRICATED REPLACEMENT BUSHING FINAL DIAMETER BOLT HOLES WITH STANDARD INTERFERENCE FIT OF 0.0005/.0015-INCH HOLE 6: XOF=552.787 YOF=-2.492 ZOF=-3.647.  INSTALLED REPAIR BUSHINGS 3EA FOR HOLE# 5 XOF=548.854 YOF=-0.671 ZOF=-3.530, HOLE#7 XOF=556.951 YOF=+9.984 ZOF=-3.647 AND HOLE#8 XOF=558.027 YOF=+12.014 ZOF=-2.666 IAW SB: MD-11-57-077 AND SR11570051. INST REPL BUSHING FOR HOLE # 6 XOF=552.787 YOF=-2.492 ZOF=-3.647 PER SR11570051 AND SB: MD-11-57-077 AND E.A. 011-5757-01-B0392 STEP 10.
